Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

advertisement

Quick Start Forum Video Tutorial

    Forum-Tutorial-Screenshot
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

Notice
All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

The main site has all the formal medical articles and videos for you to research on.
advertisement

Vibrating foot after RFA?

GypsylaineGGypsylaine Posts: 18
edited 06/11/2012 - 8:54 AM in Pain Management
I'm wondering if anyone else has ever had the feeling that their feet were vibrating, like a cellphone on the bottom of your feet, after having an RFA on lower back? It's driving me insane! I called my PM doc and she said that she's never heard that before and does not think it's related to the RFA since they don't touch the nerve going down to the feet.
This has been non-stop and I have it whether I'm laying, standing, sitting or walking! I'd like to take the battery out of it already!
advertisement

Comments

  • I have nerve pain like that and taking Cymbalta and Lyrica has helped. I don't know if it's a coincidence it happened the same time as the RFA but you should let you Dr. know you're having this tingling and see if they need to set you up with a Neurologist or try some nerve pain meds. When I first had my back injury and the leg tingling I had to see a Dr. to get pain meds, it's really painful and troubling. I hope you can get some assistance soon. Take care. Charry
    DDD of lumbar spine with sciatica to left hip,leg and foot. L4-L5 posterior disc bulge with prominent facets, L5-S1 prominent facets with a posterior osteocartilaginous bar. Mild bilateral foraminal narrowing c-spine c4-c7 RN
  • I am on a low dose of Lyrica, 50mg 2x daily, only in my 2nd week of taking it. My Dr. seemed a little stumped and thought it might by coincidence also.
    On your nerve pain meds do you still have the tingling? It's enough to drive a person insane!
  • advertisement
  • I take Cymbalta for nerve pain and it does relieve the pain a lot but I also take Oxycontin also for the leg pain. I think I would go mad if I didn't get some relief. I put my infrared platinum heating pad on my back and then my leg and it does give relief. But when I first started the pain and tingling I put ice on my foot so try heat and cold and see if it helps but really nothing will help it other than nerve pain meds and I hear Amitriptyline may help also.

    The tingling is there if I sit a long time or stand on that leg and to walk I have to use a cane on the opposite side of the affected leg. You should get an EMG/nerve test from a Neurologist if you're having tingling and especially numbness or weakness in your leg. But let your Dr. know if you're having pain or numbness or you can['t bear the pain because it's painful, constant tingling and no meds. Charry
    DDD of lumbar spine with sciatica to left hip,leg and foot. L4-L5 posterior disc bulge with prominent facets, L5-S1 prominent facets with a posterior osteocartilaginous bar. Mild bilateral foraminal narrowing c-spine c4-c7 RN
  • Well, update on my vibrating feet...still having it!!! I'm not sure what's going on with it, even if I change positions, it's constant. I guess I will take the vibrating feet over the hurting back!
    I haven't noticed any weakness in my legs, well no more than usual and there's no pain down the left leg, which is the foot that is constantly vibrating.
    Glad to hear you get some relief...this just sucks being in pain daily!
advertisement
Sign In or Register to comment.